Equaline Naproxen Sodium, 220 mg, Capsules
Other Information: Each capsule contains: sodium 20 mg. Swallow whole; do not crush, chew, or dissolve. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Read all directions and warnings before use. Keep carton. Misc: Pain reliever/fever reducer (NSAID). Strength to last 12 hours. Liquid gels (liquid filled capsules). Compare to Aleve Liquid Gels active ingredient (This product is not manufactured or distributed by Bayer HealthCare, LLC., owner of the registered trademark Aleve Liquid Gels). Questions or comments? Call toll free 1-877-932-7948. Supervalu quality guaranteed.